# SDR FDEA201002110398

- Difficulty date: February 11, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 42,541 hours, 21,510 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 21W4076575
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OUT OF 15000 AT CLIMB POWER W/ANTI-ICE ON  GOT GREEN REVERSER LIGHT WITH ACCOMPANYING ECAM  PULLED BACK ABOUT .4 LIGHT WENT OUT PUSHED POWER BACK UP TO 230 AND LIGHT AND ECAM RETURNED.  ACFT ENGINES INDICATED NORMAL AND ACFT FLEW  NORMALLY. NO SIGN OF ACTUAL REVERSE. LANDING  UNENVENTFUL.  FOUND HARNESS 21W4076-515 CUT AND SHORTING 3 INCHES ABOVE PLUG 5010 ON NR 2 ENGINE. REPLACED HARNESS REF SMP AND WDM 78-31-04. PERFORMED HIGH POWER RUN REF JRH. NO FAULTS. REPLACED JUNCTION BOX COVER.
